| Catalog Number |
204-0806 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 8 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to user error.The surgeon was not happy with the stability of the initial construct, as the glenosphere was put in "with a lot of inclination", according to the distributor; the glenosphere was not adjusted during the revision.A 40 mm + 6 135/145* humeral stability cup was explanted.This item was replaced with a 40 mm + 3 135/145* humeral stability cup and a 9 mm spacer.
Additional Manufacturer Narrative
Revision occurred after 8 weeks due to user error.No actual, implied, or suspect link to fx product.